# SDR SWAA001423

- Difficulty date: July 31, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 21,128 hours, 18,988 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPLANING, PASSENGER EXPOSED EMERGENCY LIGHT WIRE AT CENTER OF CABIN.  RECONNECTED AND INSTALLED LIGHTS PER MM.
